# SDR GTIA20130207593

- Difficulty date: February 7, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: D5227900200900
- Condition: Displaced
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT ECAM CAME ON.  COVER HAD FALLEN OFF.  INSTALLED LT EMERGENCY EXIT DOOR COVER FLAP IAW AMM.
